# SDR CA971216005

- Difficulty date: November 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Lyc ALF502R5
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tms Actuator
- Condition: Failed
- Location: Engine
- Part time: 19,507 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN) UNABLE TO REDUCE POWER BELOW 85 PERCENT N1.  ENGINE WAS SHUT DOWN BY USING  'T' HANDLE, WHILE ON APPROACH. TORQUE MANAGEMENT SYSTEM (TMS) ACTUATOR WAS FOUND STUCK IN THE FULLY EXTENDED POSITION. TMS ACTUATOR REPLACED, ENGINES WERE GOUND RUN SERVICEABLE AND THE AIRCRAFT RETURNED TO SERVICE.  PART TC:  2,284.
